# SDR SWAA2022110922145

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 312+6; LBL 48; WL 208. / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-30-53-1A-1 FOR ALLOWABLE LIMIT;[02] DAMAGE FOUND AT INTERCOSTAL BS 312+6; LBL 48; WL 208; P/N 141A5410-12 1' LONG FOUND TO BE OUT OF LIMIT IAW SRM 53-30-53-1A-1 DET.4A(1); FIG 103;[03] VERIFIED CORRECTIVE ACTIONS #1; #2.;[04] REMOVED FWD CABIN INTERCOSTAL BS 312 TO BS 328 LBL 48 IAW SRM 51-40-02 ; LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05 AND DWG # 141A5400 ; OK TO INSTALL;[05] INSPECTED ACTION 4; OK TO INSTALL;[06] VERIFIED MEASUREMENT TABLE;[07] INSTALLED NEW FWD CABIN INTERCOSTAL BS 312 TO BS 328 LBL 48 IAW SRM 51-40-02 AND DWG # 141A5400 .;[08] VERIFIED CORRECTIVE ACTION 7; VERIFIED MEASUREMENT TABLE
